Cooperative games on antimatroids

A. Algaba, J.M. Bilbao, J.R. van den Brink, A. Jiménez-Losada

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalDiscrete Mathematics
Volume282
Publication statusPublished - 2004

Cite this

Algaba, A., Bilbao, J. M., van den Brink, J. R., & Jiménez-Losada, A. (2004). Cooperative games on antimatroids. Discrete Mathematics, 282, 1-15.
Algaba, A. ; Bilbao, J.M. ; van den Brink, J.R. ; Jiménez-Losada, A. / Cooperative games on antimatroids. In: Discrete Mathematics. 2004 ; Vol. 282. pp. 1-15.
@article{e738b06e42c54a21bb1471ddebbc86f7,
title = "Cooperative games on antimatroids",
author = "A. Algaba and J.M. Bilbao and {van den Brink}, J.R. and A. Jim{\'e}nez-Losada",
note = "DP 00124 Pagination: 15",
year = "2004",
language = "English",
volume = "282",
pages = "1--15",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Algaba, A, Bilbao, JM, van den Brink, JR & Jiménez-Losada, A 2004, 'Cooperative games on antimatroids', Discrete Mathematics, vol. 282, pp. 1-15.

Cooperative games on antimatroids. / Algaba, A.; Bilbao, J.M.; van den Brink, J.R.; Jiménez-Losada, A.

In: Discrete Mathematics, Vol. 282, 2004, p. 1-15.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Cooperative games on antimatroids

AU - Algaba, A.

AU - Bilbao, J.M.

AU - van den Brink, J.R.

AU - Jiménez-Losada, A.

N1 - DP 00124 Pagination: 15

PY - 2004

Y1 - 2004

M3 - Article

VL - 282

SP - 1

EP - 15

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -

Algaba A, Bilbao JM, van den Brink JR, Jiménez-Losada A. Cooperative games on antimatroids. Discrete Mathematics. 2004;282:1-15.